# SDR SWAA2024031261164

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 65,704 hours, 39,321 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN C HAS A FOOT LONG CRACK IN THE FLOOR BOARD<[01] COMPLIED WITH INSPECTION ON FORWARD CARGO COMPARTMENT LINER INSPECTION IN REF TO AMM 25-52-00. DAMAGED FOUND TO BE ONLY 1.5 INCH. REPAIRED CARGO FLOOR COMPARTMENT IN REF TO AMM 25-52-01.
